Alert archive / Florida / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 108, NWS Jacksonville, FL

June 16, 2001Columbia County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2001, 4:39 PM EDT for Columbia County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2001, 4:39 PM EDT (20:39 UTC)
Expired
Jun 16, 2001, 5:15 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Whole counties

County Columbia County, FL

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:15 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 16, 2:15 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT SAT JUN 16 2001

PUBLIC...TSTMS ACRS TLHS AREA SHUD RIDE ESEWD INTO CAPE/LI MAX ACRS
I-10 CORRIDOR OVR THE NXT FEW HRS. 12Z MESOETA WANTS TO DRIVE CNVCTN
FM S/W ACRS CHS AREA LATE THIS AFTN INTO JAX CWA THIS EVE ON A BACK
DOOR FRNT LIKE DIRECTION DOWN THE COAST...WHAT WILL PROBABLY HAPPEN
IS OUTFLOW FM CNVCTN ACRS NE FL WL MEET WITH CNVCTN MOVG SWD AND
FIRE UP STORMS ACRS CSTL SE GA THIS EVE. BOTTOM LINE...SCTD CNVCTN
FOR TONGT ALL CWA...WITH BNDRY SAGGING INTO NCNTRL FL BY AM.
SUN...FRNTL BNDRY SAGGING SWD WL BE MET BY GUD NE FLOW OFF THE ATLC
IN THE AFTN TO FIRE OFF SCTD STORMS ACRS SRN 1/4 OF CWA SUN AFTN
WITH ONLY 20% POPS NWD WITH NRN 1/4 OF CWA PCPN FREE?? MON...NE FLOW
AND GUD ATLC SEA BREEZE SHUD DRIVE ALL THE WAY TO W CST WITH SCTD
CNVCTN ACRS SW 1/4 OF CWA...HV BEEN TOLD THAT ISOLD SHRA/TSTM PSBL
ATLC CST IN THE AM AS SBRZ PUSHES WWD.

XTNDD...RIDGE CONTS TO BUILD SWD ALONG ATLC CST...PUSHING SFC FLOW
TO THE SE AND SCTD CONVCTN INLD AND WDLY SCTD ALONG THE COAST FOR
TUE THRU THU. FRI AND SAT...FRNT APPCHS FM NW AND SW FLOW SHUD PUSH
MORE SCTD ACTIVITY CLOSER TO THE COAST AND JAX METRO AREA.

MARINE...NO FLAGS...WINDS SWITHCING TO THE NE 15 KTS ON SUN/MON SHUD
DRIVE SEAS INTO THE 3-5 FT RANGE.

FIRE WX...DISPERSION INDICES DRIVING RFW TIL SUNSET TODAY AND WATCH
FOR SUN AFTN.

PRELIM
AMG 71/89/67/89 3112
SSI 74/85/73/84 4213
JAX 69/88/68/86 4213
GNV 68/90/67/88 4424

.JAX...
.FL...NONE.
.GA...NONE.

PUBLIC/MARINE...HESS.
FIRE WX AVIATION...SCOTT.

In the hours before

Special weather statement, Jun 16, 12:17 PM EDT, 4 hours 22 minutes before
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-162200-

NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 PM EDT SAT JUN 16 2001

...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON...

SCATTERED THUNDERSTORMS WILL DEVELOP BY AFTERNOON ACROSS SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA. THE MAIN HAZARDS FROM THE
THUNDERSTORMS WILL BE HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. SMALL HAIL AND STRONG GUSTY WINDS MAY ALSO ACCOMPANY A
FEW STORMS. THE STORMS WILL GENERALLY MOVE TO THE SOUTHEAST AROUND
15 MPH.

MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS SO SPOTTER
ACTIVATION IS NOT EXPECTED TODhAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

SCOTT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 5:12 PM EDTSevere Thunderstorm WarningJAXBaker33 min
Jun 16, 5:17 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns28 min
Jun 16, 5:24 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau51 min
Jun 16, 5:52 PM EDTSevere Thunderstorm WarningJAXMarion38 min
Jun 16, 6:06 PM EDTSevere Thunderstorm WarningJAXSaint Johns39 min
Jun 16, 6:13 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau47 min
Jun 16, 7:36 PM EDTSevere Thunderstorm WarningJAXFlagler29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.